# SDR DRFA2025093000027

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Cessna 560XL
- Aircraft serial: 5605137
- Aircraft time: 15,437 hours, 11,600 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M13702
- Part serial: 4279T204
- Condition: Failed
- Location: Zone 700
- Part time: 58 hours, 36 cycles
- Component: Wheel Assembly, Bfgoodrich
- Component part number: 315716
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING RUNWAY 14 AT KBLM 1441 ZULU TIME ON SEPTEMBER 27, 2025.   RIGHT MAIN TIRE BLOWOUT.  CONDITIONS WERE VMC AND VISUAL FOR RUNWAY 14, AFTER TOUCHDOWN ACTIVATED THE SPEED BRAKES AND CAPTAIN ACTIVATED THE THRUST REVERSERS AT AROUND 90KTS, CALLED OUT 60KTS AND THE TRS BACK TO IDLE AND STOWED THE SPEED BRAKES WHICH THEN PASSING THE INTERCEPTING RUNWAY 03/21 AT AROUND 40-50KTS, WE NOTICED A SUDDEN DIP ON THE RIGHT SIDE OF THE AIRCRAFT AND A CHANGE OF “TAXI FEELING” CAPTAIN THEN CONTINUED TO TAXI DOWN TO CLEAR THE HOLD SHORT BARS BETWEEN RUNWAY 14/32 AND THE FBO. PRIOR TO THE FLIGHT, DURING PREFLIGHT AT DEPATURE AIRPORT, PERFORMED WALK AROUND AND NOTICED NO DAMAGES OR DEFECTS TO ALL TIRES/WHEEL/TREADS. AFTER WE CLEARED THE RUNWAY WE SHUT DOWN THE AIRCRAFT AND CONFIRMED THAT THE RIGHT MAIN TIRE WAS BLOWN.
